# SDR SWAA2014052228284

- Difficulty date: May 14, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 50,310 hours, 29,265 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A375810
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE OTBD OF NR 2 PYLON AFT FAIRING, LOWER SEAL RETAINER ANGLE CRACKED AT NUTPLATE.  R & R ANGLE IAW SRM & DWG.
